# SDR ANCF200400005

- Difficulty date: March 23, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 59,726 hours, 11,214 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOTAL FUEL DIFFERS FROM CAPT AND F/0 FMC(S) CALCULATED FUEL QTY. FUEL QTY ERROR PROG 2/2 ALERT MSG DISPLAYED ON CDU AND EICAS MSG FMC MESSAGE DISPLAYED FUEL FLOW WAS NORMAL TOTAL FUEL 94.100 LBS FMC CALCULATED 101.300 LBS.  TRANSFER TO DMI 436 MEL 28-41-1-2 CAT C.  PERFORMED MEL PROCEDURE C/B PULL OUT IAW FIM 34-INDEX FUEL QTY ERROR DISAGREE PROGRESS 2/2, THE FIM 34-61-00 FG 106 SHEET 1 BLOCKS 1-10-20-2-21 WERE PERFORMED, IN ADDITION WAS PERFORMED FIM 28-41-00 SHEET 1 BLOCKS 1-2 SHEET 2 BLOCKS 2-25 THE SYSTEM IS OK , DOES NOT DUPLICATE FAILURE.
